Log In Sign Up

CM and EPO Questions


Forum: Natural Family Planning and FAM

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Like Tree1Likes
  • 1 Post By ShawnaCAN

Reply Post New Topic
  Subscribe To Natural Family Planning and FAM LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 27th, 2012, 07:15 AM
Member
Join Date: May 2012
Location: Orlando, FL
Posts: 24
Hi Ladies,

Pt 1: This past month I took EPO for 8 days starting on CD1. My cycles usually last 23 days and AF visits for the first 4 days, I usually O on day 11 or 12, I want to know if I should take it longer or less?

Pt 2: Each time I checked my CM it was creamy not once did I have EW or W but I did have a spike in temperature and a positive OPK which leads me to believe I O'd this month. After BD at night I wait until the morning to move. Could that have caused my CM to always be creamy?
Reply With Quote
  #2  
January 1st, 2013, 10:40 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Have you ever been on hormonal contraceptives? Those shrivel up (like aging) the parts of your cervux where good quality CM is produced, so that you make more of the thicker, less fertile CM. While ovulation can continue on the BC, or very shortly after stopping...it can take the cervix much longer to fully recover because it's quite a delicate organ. Recovery can take up to 18 months following use of the Pill, Mirena, implant, or Nuvaring. For Depo, it's longer (up to 3 years) and a higher chance of permanent damage.

If that's not a consideration; do you take antihistamines regularly? High doses of vitamin C? Anti-depressents?

Do you ever notice feeling especially wet or lubricated, even if "creamy" is the only visible CM?
__________________
Reply With Quote
  #3  
January 2nd, 2013, 01:45 AM
LJD3Tdance's Avatar Platinum Supermommy
Join Date: Mar 2007
Location: Eagle, Idaho
Posts: 58,207
Send a message via AIM to LJD3Tdance Send a message via Yahoo to LJD3Tdance
I've heard of EPO during pregnancy, what is it used for during your cycle? *curious question, not at all an answer to your question*
__________________


Reply With Quote
  #4  
January 2nd, 2013, 06:45 AM
Member
Join Date: May 2012
Location: Orlando, FL
Posts: 24
Quote:
Originally Posted by ShawnaCAN View Post
Have you ever been on hormonal contraceptives? Those shrivel up (like aging) the parts of your cervux where good quality CM is produced, so that you make more of the thicker, less fertile CM. While ovulation can continue on the BC, or very shortly after stopping...it can take the cervix much longer to fully recover because it's quite a delicate organ. Recovery can take up to 18 months following use of the Pill, Mirena, implant, or Nuvaring. For Depo, it's longer (up to 3 years) and a higher chance of permanent damage.

If that's not a consideration; do you take antihistamines regularly? High doses of vitamin C? Anti-depressents?

Do you ever notice feeling especially wet or lubricated, even if "creamy" is the only visible CM?
@ShawnaCAN yes a few years ago I did use Nuvaring. And recently i've been taking airborne to prevent me from catching a cold. Thank you so much that is very helpful.

Quote:
Originally Posted by LJD3Tdance View Post
I've heard of EPO during pregnancy, what is it used for during your cycle? *curious question, not at all an answer to your question*
@LJD3Tdance It is supposed to boost fertility by increasing CM, strengthening the placenta and increase the uterine lining.
Reply With Quote
  #5  
January 2nd, 2013, 09:47 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
I don't know anything about airborne, but if it contains an antihistamine - that can dry up good quality CM. Anything that affects mucus in your face can affect it elsewhere!

There are also some suspicians that the Nuvaring is especially hard on the cervix, because hormones are secreted at absorbed right there - rather than passing through your bloodstream first. Unfortunately, it's still so new that we don't yet know all the long term effects and whether permanent damage is possible or not. If it's been less than 3 years since you stopped using it, your cervix could still be healing.
__________________
Reply With Quote
  #6  
January 2nd, 2013, 01:31 PM
Member
Join Date: May 2012
Location: Orlando, FL
Posts: 24
Quote:
Originally Posted by ShawnaCAN View Post
I don't know anything about airborne, but if it contains an antihistamine - that can dry up good quality CM. Anything that affects mucus in your face can affect it elsewhere!

There are also some suspicians that the Nuvaring is especially hard on the cervix, because hormones are secreted at absorbed right there - rather than passing through your bloodstream first. Unfortunately, it's still so new that we don't yet know all the long term effects and whether permanent damage is possible or not. If it's been less than 3 years since you stopped using it, your cervix could still be healing.
Airborne is an immune boaster that has a large amount of Vitamin C as well as Zinc and other vitamins to support the immune system.

I heard that recently and tried to find information on the side effects but couldn't find anything. That'll be a good conversation to have with my doctor. I found a Diocese here in Orlando that has a NFP Physician so i'll also seek a second opininon.
Reply With Quote
  #7  
January 2nd, 2013, 03:20 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Vitamin C is a mucus inhibitor in high doses, so that might be one factor here. Let us know how things go with the NFP physician!
sweety02 likes this.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:57 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0